# SDR DALA2014082704851

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERNAL POWER RECEPTACLE CUTOUT FWD EDGE FUSELAGE SKIN.  DOUBLER WAS FABRICATED AND INSTALLED IAW DWG 5911400-13, REV .
